Backwards uniqueness for the Ricci Flow

Research output: Contribution to journalArticlepeer-review

39 Scopus citations

Abstract

In this paper, we prove a backwards uniqueness theorem for solutions to the Ricci flow. A particular consequence is that the isometry group of a solution cannot expand within the lifetime of the solution.

Original languageEnglish (US)
Pages (from-to)4064-4097
Number of pages34
JournalInternational Mathematics Research Notices
Volume2010
Issue number21
DOIs
StatePublished - 2010
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Backwards uniqueness for the Ricci Flow'. Together they form a unique fingerprint.

Cite this